... mind, sick at my stomach, bad headaches, confusion and disconnected from life. Has anyone else felt like this?
100% have felt that way! I was on 150mg for about a year and have taken 225 the last few months. If I miss even a day I have terrible side effects after a few hours. Nausea, headaches, sleepiness, the sensation of electric pulses, disconnection or inability to focus. It's all normal, and the only advice I could give would be to wean very slowly and with the help of a doctor. The slower you come off the easier it will be. Hope this helps!
I was on 150mgs. I got down to 75 mgs. I recently was diagnosed with COPD~difficulty breathing & another med. I have days when l am exhausted, feel out of sorts, cry, feel like l was hit with electric shocks when l try to sleep. Have sleep problems at night, yet during day l can sleep a lot.Also weaning off sleep medication. Hard to tell what is affecting me. Plan to see my internist in a week & talk to psychiatrist who is doing weaning of EffexorXR and sleep med. We all have individual issues when weaning. Suggest you call doctor. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking 150 lyrica and feel funny, light headiness, confusion, heart racing, not feeling like myself?
Updated 18 Sep 2018 • 8 answers
I am on buspirone & I had a dream last night I was being chocked to death. I have these dreams often
Updated 28 Feb 2017 • 4 answers
Updated 18 Apr 2018 • 2 answers
Updated 10 Jul 2018 • 1 answer
Updated 31 Oct 2018 • 1 answer